RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 3(381), Pages 159–160 (Mi umn9174)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the non-existence of Feller semigroups in the non-transversal case

P. L. Gurevich

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/rm9174

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:3, 565–566

Bibliographic databases:

MSC: Primary 47D07; Secondary 60J35
Presented: A. V. Bulinski
Accepted: 24.01.2008

Citation: P. L. Gurevich, “On the non-existence of Feller semigroups in the non-transversal case”, Uspekhi Mat. Nauk, 63:3(381) (2008), 159–160; Russian Math. Surveys, 63:3 (2008), 565–566

Citation in format AMSBIB
\Bibitem{Gur08}
\by P.~L.~Gurevich
\paper On the non-existence of Feller semigroups in the non-transversal case
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 3(381)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn9174}
\crossref{https://doi.org/10.4213/rm9174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483169}
\zmath{https://zbmath.org/?q=an:1194.47048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..565G}
\elib{http://elibrary.ru/item.asp?id=20425119}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 3
\pages 565--566
\crossref{https://doi.org/10.1070/RM2008v063n03ABEH004541}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261088800009}
\elib{http://elibrary.ru/item.asp?id=13565707}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049151300}


Linking options:
  • http://mi.mathnet.ru/eng/umn9174
  • https://doi.org/10.4213/rm9174
  • http://mi.mathnet.ru/eng/umn/v63/i3/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:57
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019